Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 10 found articles
 
 
  Stability of Parametric Quasivariational Inequality of the Minty Type
 
 
Title: Stability of Parametric Quasivariational Inequality of the Minty Type
Author: Lalitha, C. S.
Bhatia, Guneet
Appeared in: Journal of optimization theory and applications
Paging: Volume 148 (2010) nr. 2 pages 281-300
Year: 2010
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands